Alert archive / Arkansas / River Flood Warnings in 2016
River Flood Warning 13, NWS Little Rock, AR
NWS Little Rock, AR issued this river flood warning at Mar 8, 2016, 10:22 AM CST for Saline County, Arkansas. It took effect at Mar 9, 2016, 1:54 PM CST. It was in force for 68 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 8, 2016, 10:22 AM CST (16:22 UTC)
- In effect from
- Mar 9, 2016, 1:54 PM CST
- Expired
- Mar 12, 2016, 9:36 AM CST
- In force
- 68 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- Minor
County Saline County, AR
The radar
The Little Rock radar (KLZK), 56 km from the middle of the area, began a volume at 16:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Saline River at Benton (BTNA4). The gauge peaked at 16.83 ft at Mar 10, 2016, 3:00 AM CST.
- Action stage
- 17 ft
- Minor stage
- 18 ft
- Moderate stage
- 24 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07363000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
291
WGUS44 KLZK 081622
FLWLZK
FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1022 AM CST TUE MAR 8 2016
...The National Weather Service in Little Rock has issued a Flood
Warning for the following rivers in Arkansas...
Saline River At Benton affecting Saline County
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 48 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.srh.noaa.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Remember to Turn Around...Don't Drown
Do not drive cars through flooded areas.
Everyone with property or other interest along streams and rivers
should remain alert to changing weather forecast. Should conditions
change...Look for river forecast or Flood Warnings for use in
&&
ARC125-090722-
/O.NEW.KLZK.FL.W.0013.160310T0520Z-160312T1536Z/
/BTNA4.1.ER.160310T0520Z.160310T1800Z.160311T0936Z.NO/
1022 AM CST TUE MAR 8 2016
The National Weather Service in Little Rock has issued a
* Flood Warning for
The Saline River At Benton.
* from Wednesday evening to Saturday morning...or until the warning
is cancelled.
* At 9:30 AM Tuesday the stage was 4.2 feet.
* Minor flooding is forecast.
* Flood stage is 18.0 feet.
* Forecast...With heavy rainfall in the forecast the river is expected
to rise above flood stage by Wednesday evening and
continue to rise to near 22.0 feet by Thursday afternoon. Additional
rainfall is expected beyond the 48 hour forecast and river
forecasts should be monitored for any updates.
* Impacts at 18.0 feet...Minor flooding begins at 18 feet, flooding
of low lying pastures along the west bank.
* Impacts at 20.0 feet...Pastures along west bank will flood. There
may be some low lying county roads near the river flooding.
* Impacts at 22.0 feet...Commercial and industrial facilities in
the flood plain along the left bank may be affected. Water is deep
in the pastures along the west bank.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Wed Thu Fri Sat Sun
Saline River
Benton 18 4.2 Tue 09 AM 5.6 20.9 16.6 8.1 6.2
&&
LAT...LON 3430 9265 3445 9263 3456 9269 3458 9257
3444 9253 3429 9255
$$
616 follow-up statements
708
WGUS84 KLZK 090311
FLSLZK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
911 PM CST TUE MAR 8 2016
...From the National Weather Service in Little Rock...the Flood
Warning continues for the following river in Arkansas...
Saline River At Benton affecting Saline County
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 48 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.srh.noaa.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Remember to Turn Around...Don't Drown
Do not drive cars through flooded areas.
Everyone with property or other interest along streams and rivers
should remain alert to changing weather forecast. Should conditions
change...Look for river forecast or Flood Warnings for use in
&&
ARC125-091811-
/O.CON.KLZK.FL.W.0013.160310T0520Z-160312T1536Z/
/BTNA4.1.ER.160310T0520Z.160310T1800Z.160311T0936Z.NO/
911 PM CST TUE MAR 8 2016
The Flood Warning continues for
The Saline River At Benton.
* from Wednesday evening to Saturday morning...Or until the warning
is cancelled.
* At 8:30 PM Tuesday the stage was 5.2 feet.
* Minor flooding is forecast.
* Flood stage is 18.0 feet.
* Forecast...With heavy rainfall in the forecast the river is expected
to rise above flood stage by Wednesday evening and continue to rise to
near 22.0 feet by Thursday afternoon. Additional rainfall is expected
beyond the 48 hour forecast and river forecasts should be monitored for
any updates.
* Impacts at 18.0 feet...Minor flooding begins at 18 feet...flooding
of low lying pastures along the west bank.
* Impacts at 20.0 feet...Pastures along west bank will flood. There
may be some low lying county roads near the river flooding.
* Impacts at 22.0 feet...Commercial and industrial facilities in
the flood plain along the left bank may be affected. Water is deep
in the pastures along the west bank.
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Wed Thu Fri Sat Sun
Saline River
Benton 18 5.2 Tue 08 PM 5.6 20.9 16.6 8.1 6.2
&&
LAT...LON 3430 9265 3445 9263 3456 9269 3458 9257
3444 9253 3429 9255
$$233
WGUS84 KLZK 090938
FLSLZK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
338 AM CST WED MAR 9 2016
...From the National Weather Service in Little Rock...the Flood
Warning continues for the following river in Arkansas...
Saline River At Benton affecting Saline County
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 48 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.srh.noaa.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Remember to Turn Around...Don't Drown
Do not drive cars through flooded areas.
Everyone with property or other interest along streams and rivers
should remain alert to changing weather forecast. Should conditions
change...Look for river forecast or Flood Warnings for use in
&&
ARC125-100038-
/O.EXT.KLZK.FL.W.0013.160309T1954Z-160313T0600Z/
/BTNA4.1.ER.160309T1954Z.160310T1200Z.160312T0000Z.NO/
338 AM CST WED MAR 9 2016
...Flood Warning extended until late Saturday night...The Flood
Warning continues for
The Saline River At Benton.
* from this afternoon to late Saturday night...Or until the warning
is cancelled.
* At 2:30 AM Wednesday the stage was 10.2 feet.
* Minor flooding is forecast.
* Flood stage is 18.0 feet.
* Forecast...With heavy rainfall in the forecast the river is expected
to rise above flood stage by Wednesday afternoon and continue to rise to
near 22.0 feet by Thursday morning. Additional rainfall is expected
beyond the 48 hour forecast and river forecasts should be monitored for
any updates.
* Impacts at 18.0 feet...Minor flooding begins at 18 feet...flooding
of low lying pastures along the west bank.
* Impacts at 20.0 feet...Pastures along west bank will flood. There
may be some low lying county roads near the river flooding.
* Impacts at 22.0 feet...Commercial and industrial facilities in
the flood plain along the left bank may be affected. Water is deep
in the pastures along the west bank.
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Wed Thu Fri Sat Sun
Saline River
Benton 18 10.2 Wed 02 AM 12.5 22.0 19.9 14.0 8.8
&&
LAT...LON 3430 9265 3445 9263 3456 9269 3458 9257
3444 9253 3429 9255
$$415
WGUS84 KLZK 092009
FLSLZK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
209 PM CST WED MAR 9 2016
...From the National Weather Service in Little Rock...the Flood
Warning continues for the following river in Arkansas...
Saline River At Benton affecting Saline County
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 48 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.srh.noaa.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Remember to Turn Around...Don't Drown
Do not drive cars through flooded areas.
Everyone with property or other interest along streams and rivers
should remain alert to changing weather forecast. Should conditions
change...Look for river forecast or Flood Warnings for use in
&&
ARC125-101109-
/O.EXT.KLZK.FL.W.0013.000000T0000Z-160313T2050Z/
/BTNA4.1.ER.160310T0537Z.160311T0600Z.160312T1450Z.NO/
209 PM CST WED MAR 9 2016
...Flood Warning extended until Sunday afternoon...The Flood Warning
continues for
The Saline River At Benton.
* until Sunday afternoon...Or until the warning is cancelled.
* At 1:30 PM Wednesday the stage was 13.5 feet.
* Minor flooding is forecast.
* Flood stage is 18.0 feet.
* Forecast...Rise above flood stage tonight and continue to rise
to near 22.0 feet by Friday morning.
* Impacts at 18.0 feet...Minor flooding begins at 18 feet, flooding
of low lying pastures along the west bank.
* Impacts at 20.0 feet...Pastures along west bank will flood. There
may be some low lying county roads near the river flooding.
* Impacts at 22.0 feet...Commercial and industrial facilities in the
flood plain along the left bank may be affected. Water is deep in
the pastures along the west bank.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Thu Fri Sat Sun Mon
Saline River
Benton 18 13.5 Wed 01 PM 19.9 22.0 18.9 10.7 8.0
&&
LAT...LON 3430 9265 3445 9263 3456 9269 3458 9257
3444 9253 3429 9255
$$
61996
WGUS84 KLZK 100410
FLSLZK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1010 PM CST WED MAR 9 2016
...From the National Weather Service in Little Rock...the Flood
Warning continues for the following river in Arkansas...
Saline River At Benton affecting Saline County
Saline River Near Rye affecting Ashley...Bradley...Cleveland and
Drew Counties
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 48 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.srh.noaa.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Remember to Turn Around...Don't Drown
Do not drive cars through flooded areas.
Everyone with property or other interest along streams and rivers
should remain alert to changing weather forecast. Should conditions
change...Look for river forecast or Flood Warnings for use in
&&
ARC125-101910-
/O.EXT.KLZK.FL.W.0013.000000T0000Z-160314T0916Z/
/BTNA4.1.ER.160310T0848Z.160311T1200Z.160313T0316Z.NO/
1010 PM CST WED MAR 9 2016
...Flood Warning extended until late Sunday night...The Flood Warning
continues for
The Saline River At Benton.
* until late Sunday night...Or until the warning is cancelled.
* At 9:30 PM Wednesday the stage was 16.1 feet.
* Minor flooding is forecast.
* Flood stage is 18.0 feet.
* Forecast...With heavy rain in the forecast...the river is expected to
rise above flood stage by after midnight tonight and
continue to rise to near 22.0 feet by Friday morning.
* Impacts at 22.0 feet...Commercial and industrial facilities in the
flood plain along the left bank may be affected. Water is deep in
the pastures along the west bank.
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Thu Fri Sat Sun Mon
Saline River
Benton 18 16.1 Wed 09 PM 18.8 22.0 19.9 16.4 11.3
&&
LAT...LON 3430 9265 3445 9263 3456 9269 3458 9257
3444 9253 3429 9255
$$
ARC003-011-025-043-101909-
/O.EXT.KLZK.FL.W.0021.160311T0000Z-000000T0000Z/
/RYEA4.1.ER.160311T0000Z.160315T2300Z.000000T0000Z.NO/
1010 PM CST WED MAR 9 2016
The Flood Warning continues for
The Saline River Near Rye.
* from Thursday evening until further notice...Or until the warning
is cancelled.
* At 9:15 PM Wednesday the stage was 21.9 feet.
* Minor flooding is forecast.
* Flood stage is 26.0 feet.
* Forecast...With heavy rain in the forecast...the river is expected to
rise above flood stage by Thursday evening and continue
to rise to near 28.0 feet by Tuesday evening.
* Impacts at 28.0 feet...County roads in Southwestern Drew and Eastern
Bradley counties may be flooded. Some homes and cabins may be
isolated by high water.
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Thu Fri Sat Sun Mon
Saline River
Rye 26 21.9 Wed 09 PM 24.4 26.6 27.2 27.5 27.7
&&
LAT...LON 3334 9206 3353 9205 3373 9210 3375 9197
3354 9193 3333 9192
$$484
WGUS84 KLZK 101742
FLSLZK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1141 AM CST THU MAR 10 2016
...From the National Weather Service in Little Rock...the Flood
Warning continues for the following river in Arkansas...
Saline River At Benton affecting Saline County
Saline River Near Rye affecting Ashley...Bradley...Cleveland and
Drew Counties
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 12 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.srh.noaa.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Remember to Turn Around...Don't Drown
Do not drive cars through flooded areas.
Everyone with property or other interest along streams and rivers
should remain alert to changing weather forecast. Should conditions
change...Look for river forecast or Flood Warnings for use in
&&
ARC125-110841-
/O.EXT.KLZK.FL.W.0013.000000T0000Z-160313T1520Z/
/BTNA4.1.ER.160310T2151Z.160311T1200Z.160312T0920Z.NO/
1141 AM CST THU MAR 10 2016
The Flood Warning continues for
The Saline River At Benton.
* until Sunday morning...Or until the warning is cancelled.
* At 10:30 AM Thursday the stage was 16.4 feet.
* Minor flooding is forecast.
* Flood stage is 18.0 feet.
* Forecast...Rise above flood stage by late this afternoon and
continue to rise to near 20.5 feet by Saturday morning.
* Impacts at 20.0 feet...Pastures along west bank will flood. There
may be some low lying county roads near the river flooding.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Fri Sat Sun Mon Tue
Saline River
Benton 18 16.4 Thu 10 AM 20.5 17.6 15.8 11.3 9.3
&&
LAT...LON 3430 9265 3445 9263 3456 9269 3458 9257
3444 9253 3429 9255
$$
ARC003-011-025-043-110840-
/O.EXT.KLZK.FL.W.0021.160312T1500Z-000000T0000Z/
/RYEA4.1.ER.160312T1500Z.160317T1100Z.000000T0000Z.NO/
1141 AM CST THU MAR 10 2016
The Flood Warning continues for
The Saline River Near Rye.
* from Saturday morning until further notice...Or until the warning
is cancelled.
* At 11:15 AM Thursday the stage was 23.7 feet.
* Minor flooding is forecast.
* Flood stage is 26.0 feet.
* Forecast...Rise above flood stage by late Saturday morning and
continue to rise to near 28.0 feet by Thursday morning.
* Impacts at 26.0 feet...County roads in Eastern Bradley County
flooded. Move equipment and other property out of low lying areas
of the floodplain.
* Impacts at 28.0 feet...County roads in Southwestern Drew and Eastern
Bradley counties may be flooded. Some homes and cabins may be
isolated by high water.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Fri Sat Sun Mon Tue
Saline River
Rye 26 23.7 Thu 11 AM 25.0 25.9 26.4 26.9 27.3
&&
LAT...LON 3334 9206 3353 9205 3373 9210 3375 9197
3354 9193 3333 9192
$$
61538
WGUS84 KLZK 110141
FLSLZK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
741 PM CST THU MAR 10 2016
...From the National Weather Service in Little Rock...The Flood
Warning is cancelled for the following river in Arkansas...
Saline River At Benton affecting Saline County
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 12 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.srh.noaa.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Remember to Turn Around...Don't Drown
Do not drive cars through flooded areas.
Everyone with property or other interest along streams and rivers
should remain alert to changing weather forecast. Should conditions
change...Look for river forecast or Flood Warnings for use in
&&
ARC125-110211-
/O.CAN.KLZK.FL.W.0013.000000T0000Z-160313T1520Z/
/BTNA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
741 PM CST THU MAR 10 2016
The Flood Warning is cancelled for
The Saline River At Benton.
* At 6:30 PM Thursday the stage was 15.5 feet.
* Flood stage is 18.0 feet.
* Forecast...The river crested below flood stage at 16.7 feet. The
river will continue to fall to 12.4 feet by Saturday morning.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Fri Sat Sun Mon Tue
Saline River
Benton 18 15.5 Thu 06 PM 14.3 12.4 11.3 9.6 7.1
&&
LAT...LON 3430 9265 3445 9263 3456 9269 3458 9257
3444 9253 3429 9255
$$
62What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this river flood warning went out at Mar 8, 6:07 AM CST, 4 hours 15 minutes earlier.
Area forecast discussion, Mar 8, 6:07 AM CST, 4 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 607 AM CST TUE MAR 8 2016 .AVIATION... WIDESPREAD PRECIPITATION IS EXPECTED TO DEVELOP OVER THE REGION WITH TIME AS A POWERFUL UPPER LEVEL SYSTEM APPROACHES. VFR TO MVFR CONDITIONS THIS MORNING WILL DROP TO IFR TO LIFR BY THE END OF THE PERIOD WITH BOTH CEILING AND VISIBILITY RESTRICTIONS. SOUTH TO SOUTHWEST WINDS WILL CONTINUE THROUGH THE PERIOD AND BE GUSTY AT TIMES. && .PREV DISCUSSION... /ISSUED 323 AM CST TUE MAR 8 2016/ SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT WELL ADVERTISED AND WELL ANTICIPATED HEAVY RAIN EVENT CONTINUES TO UNFOLD PRETTY MUCH AS EXPECTED AND NOT A LOT OF SIGNIFICANT CHANGES WILL BE FORTH COMING THIS MORNING. WHILE THE MODELS CONTINUES TO WAFFLE A LITTLE BIT ON THE EXACT AMOUNTS OF RAIN AND THE PLACEMENT OF THE HEAVIEST AXIS OF PRECIPITATION...ALL SIGNS POINT TO A GOOD OLD FASHIONED SPRING SOAKING AND A BLEND OF MODEL SOLUTIONS WILL BE USED. LATEST MOISTURE CHANNEL IMAGERY THIS MORNING SHOWS THE UPPER TROUGH HAS WORKED ITS WAY INTO THE WESTERN UNITED STATES AND THE UPPER LEVEL LOW HAS INDEED CUT OFF FROM THE PREVAILING UPPER FLOW AND SPINNING OVER NORTHWEST MEXICO. HIGH PRESSURE RIDGE OVER THE SOUTHEAST CONUS EXPECTED TO STRENGTHEN WITH TIME RESULTING IN SLOWING DOWN THE PROGRESSION OF THE UPPER LOW WHICH WILL LIKELY NOT CLEAR THE AREA UNTIL SOMETIME THIS WEEKEND. GULF OF MEXICO IS WIDE OPEN AND COPIOUS AMOUNTS OF MOISTURE WILL BE FEEDING INTO THE AREA. ADDITIONAL MOISTURE IS ALSO STREAMING IN FROM THE TROPICAL PACIFIC AS STRONG SOUTHWEST ALOFT IS NOW ESTABLISHED WITH PWATS IN THE 1.25 TO 1.75 INCH RANGE OR MORE CONTINUING FOR THE FORESEEABLE FUTURE. LIGHT RAIN FALLING IN NORTHWEST ARKANSAS AT THIS TIME AND IS HANDLED WELL BY BOTH THE HRRR AND 4.0KM WRF SOLUTIONS. FOLLOWING THEIR LEAD ..SOME LIGHT SHOWERS CAN NOT BE DISCOUNTED THIS MORNING WITH FIRST SIGNIFICANT SLUG OF PRECIPITATION COMING IN AROUND MID DAY OVER THE WEST AND BY EARLY AFTERNOON IN THE METRO AREA. UPPER LOW EXPECTED TO DRIFT TO THE SOUTHEAST AND ONLY REACH FAR SOUTHWEST TEXAS BY THE END OF THE PERIOD. NUMEROUS UPPER LEVEL IMPULSES...SOME QUITE STRONG...WILL KICK OUT OF THE LOW BRINGING WAVES OF PRECIPITATION TO THE AREA. THE TRICKY PART OF THE FORECAST WILL BE THE TIMING OF THE IMPULSES BUT RAIN WILL BECOME LIKELY BY LATE THIS AFTERNOON AND CONTINUE THROUGH THE REMAINDER OF THE PERIOD. HEAVIEST RAIN DURING THIS PERIOD LOOKS TO BE SOUTHWEST AND TO A LESSER DEGREE THE WESTERN PARTS OF THE STATE. THERE WILL BE BREAKS IN THE PRECIPITATION WHICH WILL HOPEFULLY ALLOW SOME RUN OFF TO OCCUR BUT SEVERAL INCHES OF RAIN COULD FALL IN THIS AREA THROUGH WEDNESDAY NIGHT. FLASH FLOOD WATCH WILL BE EXPANDED TO INCLUDE THE REMAINDER OF THE FORECAST AREA. LONG TERM...THURSDAY THROUGH MONDAY THE EXTENDED FORECAST WILL HAVE PLENTY OF RAIN FROM THURSDAY TO SATURDAY NIGHT...THEN DRYING OUT SUNDAY AND MONDAY. MODELS ARE CONSISTENT SHOWING A CUT OFF UPPER LOW PRESSURE SYSTEM OVER FAR SW TEXAS...WHILE A WEAK STALLED FRONT WILL SET UP OVER AR. A STRONG ATMOSPHERIC SOUTH WIND FLOW WILL BRING HIGH LEVELS OF MOISTURE TO THE REGION. THIS WILL SET UP A SCENARIO OF PERIODS OF RAIN TO AFFECT AR...OVER SEVERAL DAYS...AND THE POTENTIAL FOR HEAVY RAIN. FLASH FLOODING AND SOME RIVER FLOODING WILL BE SEEN. THE FORECAST OF THE HEAVY RAIN AXIS HAS SHIFTED A BIT MORE TO WESTERN AR IN THE LATEST MODEL RUNS...AROUND 6 TO 8 INCHES OF RAIN THROUGH THURSDAY...4 TO 6 INCHES CENTRAL AREAS...WHILE 2 TO 4 INCHES IN EASTERN AR. ON FRIDAY...THE SURFACE LOW PRESSURE IS STILL FORECAST TO BE OVER EASTERN TX...WHILE THE STALL BOUNDARY WAS STILL OVER AR. THIS WILL CONTINUE THE CHANCE OF RAIN FOR AR...BUT WE DO SEE A BIT LESS LIFT INTO AR. OVERALL RAIN CHANCES DO LOWER A BIT...AS WELL AS RAIN AMOUNTS. INTO SATURDAY...THE MODELS ARE A BIT DIFFERENT...WITH THE GFS BEGINNING TO MOVE THE UPPER LOW EAST...WHILE THE EURO HOLDS THE LOW BACK. SOME CHANCES OF RAIN WILL STILL BE SEEN SATURDAY...BUT AMOUNTS WILL BE MUCH LOWER. SATURDAY NIGHT TO SUNDAY...MODELS ARE BACK TOGETHER AND MOVING THE SYSTEM TO THE EAST OF AR AND ENDING ANY RAIN. ON MONDAY...THE GFS HAS A STRONGER UPPER SYSTEM THAN THE EURO...AND SOME LOWER CHANCES OF RAIN WILL BE BACK IN THE FORECAST. TEMPERATURES THROUGH THE PERIOD WILL STAY ABOVE NORMAL VALUES. HIGHS WILL BE IN THE MID TO UPPER 60S...TO 70S. LOWS WILL BE IN THE 50S TO 60S. ONE ISSUE THAT MAY HAVE A NEGATIVE AFFECT ON THE AMOUNT OF RAIN OVER AR WILL BE HOW MUCH CONVECTION EVOLVES OVER THE TEXAS AND LOUISIANA GOLF COASTS INTO SOUTHEAST OKLAHOMA. THERE IS A CHANCE THAT CONVECTION TO THE SOUTHWEST LIMITS SOME OF THE MOISTURE LOCALLY...AND WE END UP WITH A LITTLE LESS RAIN THAN FORECASTED. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 69 60 69 61 / 70 90 90 90 CAMDEN AR 73 64 74 63 / 90 90 90 90 HARRISON AR 67 58 67 57 / 90 90 90 90 HOT SPRINGS AR 71 62 70 61 / 90 90 90 90 LITTLE ROCK AR 73 62 71 62 / 80 90 90 90 MONTICELLO AR 75 63 76 64 / 70 70 70 90 MOUNT IDA AR 69 62 68 60 / 90 90 90 90 MOUNTAIN HOME AR 69 59 69 59 / 80 90 90 90 NEWPORT AR 70 60 70 61 / 50 80 80 90 PINE BLUFF AR 74 62 74 63 / 70 80 80 90 RUSSELLVILLE AR 70 61 69 61 / 90 90 90 90 SEARCY AR 71 61 70 61 / 70 90 90 90 STUTTGART AR 72 62 72 62 / 60 80 80 90 && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM WEDNESDAY MORNING THROUGH THURSDAY AFTERNOON FOR ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK- CLEBURNE-CLEVELAND-CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON- GARLAND-GRANT-HOT SPRING-INDEPENDENCE-IZARD-JACKSON-JEFFERSON- JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-MONROE-MONTGOMERY-NEWTON- OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-PULASKI-SALINE-SCOTT- SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-YELL. && AVIATION...56
Hazardous weather outlook, Mar 8, 5:00 AM CST, 5 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CST TUE MAR 8 2016 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-091100- BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD- INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY- FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND- SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT- JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA- CALHOUN-BRADLEY-DREW- 500 AM CST TUE MAR 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT A STORM SYSTEM WILL START TO APPROACH ARKANSAS...AND DEVELOP RAIN...SHOWERS AND ISOLATED THUNDERSTORMS. MOST OF THE CONVECTION WILL START OVER WESTERN ARKANSAS...THEN GRADUALLY SPREAD EAST TODAY AND TONIGHT. A SLIGHT CHANCE OF STRONG TO SEVERE STORMS WILL BE POSSIBLE OVER FAR WESTERN TO SOUTHWESTERN ARKANSAS...BUT WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. THE FLOODING POTENTIAL WILL BE THE GREATEST THREAT. TONIGHT RAIN CHANCES INCREASING WITH THE POTENTIAL FOR HEAVY RAIN...ESPECIALLY OVER WESTERN ARKANSAS. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR MUCH OF ARKANSAS STARTING WEDNESDAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY RAIN CHANCES WILL INCREASE SIGNIFICANTLY ON WEDNESDAY...AS A MUCH STRONGER SYSTEM WILL APPROACH THE AREA FROM THE SOUTHWEST. THIS SYSTEM WILL REMAIN IN THE VICINITY THROUGH MUCH OF THE WEEKEND. PERIODS OF RAIN AND ISOLATED THUNDERSTORMS...AS WELL AS HEAVY RAIN...ARE EXPECTED. AT TIMES RAIN COULD BECOME VERY HEAVY...AND A FLASH FLOOD WATCH WILL BE IN EFFECT FOR MUCH OF ARKANSAS... WEDNESDAY THROUGH MUCH OF THURSDAY. A SLIGHT CHANCE OF STRONG TO SEVERE STORMS WILL BE POSSIBLE OVER SOUTHERN ARKANSAS...BUT WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. THE FLOODING POTENTIAL WILL BE THE GREATEST THREAT. PLENTY OF GULF MOISTURE WILL STREAM INTO THE REGION...AND THE RAIN...SHOWERS AND ISOLATED THUNDERSTORMS WILL BECOME WIDESPREAD. THE THREAT OF HEAVY RAIN WILL ALSO INCREASE...AS THE STORM SYSTEM SLOWS DOWN TO OUR WEST AND INTERACTS WITH A STALLED FRONTAL SYSTEM OVER ARKANSAS. HEAVY RAIN WILL BE SEEN...WITH 2 TO 4 INCHES IN EASTERN AREAS...4 TO 6 INCHES OVER CENTRAL LOCATIONS...TO 6 TO 8 INCHES IN WESTERN LOCALS WILL BE POSSIBLE. THESE RAIN AMOUNTS ARE THROUGH FRIDAY. THIS AMOUNT OF RAIN WILL CAUSE FLASH FLOODING AND SOME RIVER FLOODING. THERE REMAINS SOME UNCERTAINTY IN THE EXACT TIMING...THE LOCATION AND AMOUNTS OF RAINFALL. THESE ELEMENTS WILL BE FINE TUNED AND ADJUSTMENTS WILL BE MADE. RESIDENTS SHOULD MONITOR THIS DEVELOPING WEATHER SITUATION. THE CHANCE OF RAIN GRADUALLY LOWERS OVER THE WEEKEND...AND MOVES EAST ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED...BUT REPORTS OF HEAVY RAIN AND ANY FLOODING ARE WELCOME. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 59
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 8:17 AM CST | River Flood Advisory | LZK | Yell | 36 hr |
| Mar 8, 10:25 AM CST | River Flood Warning | LZK | Clark, Hot Spring | 4 days |
| Mar 8, 10:29 AM CST | River Flood Warning | LZK | Randolph | 35 hr |
| Mar 8, 10:29 AM CST | River Flood Warning | LZK | Independence, Jackson, Lawrence | 9 days |
| Mar 8, 10:31 AM CST | River Flood Warning | LZK | White, Woodruff | 38 days |
| Mar 8, 2:15 PM CST | Special Weather Statement | LZK | Montgomery | 30 min |
| Mar 8, 2:25 PM CST | River Flood Warning | LZK | Conway, Perry | 3 days |
| Mar 8, 2:27 PM CST | River Flood Warning | LZK | Yell | 4 days |
| Mar 8, 2:30 PM CST | River Flood Warning | LZK | Perry | 5 days |
| Mar 8, 2:32 PM CST | River Flood Advisory | LZK | Faulkner, Perry | 36 hr |
| Mar 8, 2:35 PM CST | River Flood Advisory | LZK | Jefferson, Lincoln | 36 hr |
| Mar 8, 3:25 PM CST | Special Weather Statement | LZK | Yell | 35 min |
| Mar 8, 3:40 PM CST | Special Weather Statement | LZK | Clark, Hot Spring | 35 min |
| Mar 8, 4:31 PM CST | Special Weather Statement | LZK | Conway | 44 min |
| Mar 8, 5:00 PM CST | Special Weather Statement | LZK | Faulkner, Van Buren | 45 min |
| Mar 8, 5:04 PM CST | Special Weather Statement | LZK | Pulaski | 41 min |
| Mar 8, 5:35 PM CST | Special Weather Statement | LZK | Cleburne, Stone | 40 min |
| Mar 8, 5:45 PM CST | Special Weather Statement | LZK | Lonoke | 45 min |
Nearby
River Flood Warnings in Arkansas, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.